Finite 2-arc-transitive abelian Cayley graphs

Cai-Heng Li, J. Pan

    Research output: Contribution to journalArticlepeer-review

    69 Citations (Scopus)

    Abstract

    Let Γ be a finite 2-arc-transitive Cayley graph of an abelian group. It is shown that either Γ is explicitly known, or Γ may be represented as a normal or bi-normal Cayley graph of an abelian or a meta-abelian 2-group. In particular, one of three cases occurs: View the MathML source where n is even but is not a 2-power, Γ has 2-power number of vertices, or Γ is a circulant.
    Original languageEnglish
    Pages (from-to)148-158
    JournalEuropean Journal of Combinatorics
    Volume29
    Issue number1
    DOIs
    Publication statusPublished - 2008

    Fingerprint

    Dive into the research topics of 'Finite 2-arc-transitive abelian Cayley graphs'. Together they form a unique fingerprint.

    Cite this